MathSciNet Relay Station
MathSciNet bibliographic data
MR492289 (80j:57031) 57R67 (10C03)
Anderson, Gerald A. Groups of PL $\Lambda $-homology spheres. Trans. Amer. Math. Soc. 241 (1978), 55–67.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement